# SDR IXXA20210516035

- Difficulty date: May 12, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 117,527 hours, 22,185 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Anti-Skid/Autobk
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATN3444 CREW REPORTS RIGHT MAIN GEAR BRAKES DID NOT ENGAGE DURING LANDING AT DESTINATION STATION-KPDX. NO PRECAUTIONARY ACTIONS WERE REPORTED TO AIR TRAFFIC CONTROL. LANDING UNEVENTFUL. AIRCRAFT GROUNDED FOR FAULT ISOLATION. IN COMPLIANCE OF BOEING FAULT ISOLATION MANUAL 32-42-FT 803, MAINTENANCE IDENTIFIED INTERMITTENT FAULTS ON ANTI-SKID AND AUTOBRAKE CONTROL UNIT. REMOVED AND REPLACED AUTOBRAKE MODULE PROXY SWITCH. ANTISKID AND AUTOBRAKE TEST SATISFACTORY. GROUND TAXI OPERATIONAL CHECK SATISFACTORY WITH NO ABNORMAL RESPONSE REPORTED BY THE CREW UPON BRAKE APPLICATION. AIRCRAFT IS RELEASED TO SERVICE CAT III FO.
